# SDR ASOA201001457

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 11,793 hours, 10,635 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN REF CAP IN CABIN CEILING IS MISSING.  REINSTALLED RED END CAP FOR EXIT SIGN REF AMM 33-51-14.  (CLOSED)
